Cookies?
Library Header Image
LSE Research Online LSE Library Services

Jackknife variance estimation for multivariate statistics under hot-deck imputation from common donors

Skinner, Chris J. (2002) Jackknife variance estimation for multivariate statistics under hot-deck imputation from common donors. Journal of Statistical Planning and Inference, 102 (1). pp. 149-167. ISSN 0378-3758

Full text not available from this repository.

Abstract

We consider a survey setting where missing values in a bivariate dataset are imputed by a hot-deck procedure which imputes all missing values for a given unit from a common donor with complete responses. It is shown that such an imputation procedure may lead to bias in standard estimators and a bias-adjusted estimator is derived. The variances of both the standard estimators and the bias-adjusted estimator are evaluated and jackknife variance estimators for each are constructed. We demonstrate the asymptotic unbiasedness of these variance estimators and illustrate their behaviour in a small simulation study.

Item Type: Article
Official URL: http://www.elsevier.com/wps/find/journaldescriptio...
Additional Information: © 2002 Elsevier
Library of Congress subject classification: H Social Sciences > H Social Sciences (General)
H Social Sciences > HA Statistics
Sets: Departments > Statistics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 28 Oct 2011 15:42
URL: http://eprints.lse.ac.uk/39125/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only